Alert archive / Michigan / Gale Warnings in 2018

Gale Warning 7, NWS Detroit, MI

January 21, 2018

NWS Detroit, MI issued this gale warning at Jan 21, 2018, 3:47 PM EST. It took effect at Jan 22, 2018, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2018, 3:47 PM EST (20:47 UTC)
In effect from
Jan 22, 2018, 10:00 AM EST
Expired
Jan 22, 2018, 3:57 PM EST
In force
6 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

627 
WHUS73 KDTX 212047
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EST SUN JAN 21 2018

...EASTERLY GALES MONDAY AFTERNOON AND EVENING...

.A WEAK COLD FRONT STALLED NEAR THE NORTH SHORE OF LAKE HURON WILL 
SETTLE SLOWLY SOUTHWARD TONIGHT AND THEN MERGE WITH A WARM FRONT 
OVER CENTRAL PORTIONS OF THE LAKE DURING MONDAY. THIS WILL OCCUR AS 
LOW PRESSURE STRENGTHENS OVER IOWA AND CAUSE EASTERLY WIND TO 
INCREASE CONSIDERABLY OVER THE NORTH HALF OF LAKE HURON DURING 
MONDAY AFTERNOON AND EVENING, AND A GALE WARNING IS NOW IN EFFECT 
DURING THIS TIME. THE SYSTEM WILL ALSO PRODUCE WIDESPREAD COVERAGE 
OF PRECIPITATION, PRIMARILY RAIN FROM SAGINAW BAY SOUTHWARD AND A 
WINTRY MIX TO THE NORTH. WIND WILL DIMINISH AS THE LOW MOVES THROUGH 
CENTRAL LAKE HURON MONDAY NIGHT AND TUESDAY. NORTHWEST WIND TRAILING 
THE SYSTEM COULD APPROACH GALES BRIEFLY TUESDAY NIGHT FOLLOWED BY 
WEAK HIGH PRESSURE WEDNESDAY.

LHZ361>363-220900-
/O.UPG.KDTX.GL.A.0006.180122T1500Z-180123T0300Z/
/O.NEW.KDTX.GL.W.0007.180122T1500Z-180123T0300Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
347 PM EST SUN JAN 21 2018

...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE
WARNING WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST MONDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE EAST WITH GUSTS UP TO 38 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AA
3 follow-up statements
748 
WHUS73 KDTX 220901
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 AM EST MON JAN 22 2018

...EASTERLY GALES THIS AFTERNOON AND EVENING...

.LOW PRESSURE WILL TRACK TOWARD THE CENTRAL GREAT LAKES TODAY AND 
TONIGHT, REACHING THE CENTRAL LAKE HURON WATERS BY TUESDAY MORNING. 
EASTERLY WINDS WILL STRENGTHEN TODAY AS THIS SYSTEM APPROACHING, 
LEADING TO A PERIOD OF GALES OVER THE NORTH HALF OF LAKE HURON THIS 
AFTERNOON AND EVENING. THE SYSTEM WILL ALSO PRODUCE WIDESPREAD 
COVERAGE OF PRECIPITATION, PRIMARILY RAIN FROM SAGINAW BAY SOUTHWARD 
AND A WINTRY MIX TO THE NORTH. WIND WILL DIMINISH AS THE LOW MOVES 
THROUGH CENTRAL LAKE HURON OVERNIGHT AND TUESDAY. NORTHWEST WIND 
TRAILING THE SYSTEM COULD APPROACH GALES BRIEFLY TUESDAY AFTERNOON 
AND EVENING. WINDS WILL EASE BY WEDNESDAY AS WEAK HIGH PRESSURE 
BUILDS INTO THE REGION.

LHZ361>363-222115-
/O.CON.KDTX.GL.W.0007.180122T1500Z-180123T0300Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
401 AM EST MON JAN 22 2018

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE EAST WITH GUSTS UP TO 38 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DRK
318 
WHUS73 KDTX 221456
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
956 AM EST MON JAN 22 2018

...HAZARDOUS WAVES AND GUSTS TO MARGINAL GALES TODAY...

.LOW PRESSURE WILL TRACK TOWARD THE CENTRAL GREAT LAKES TODAY AND 
TONIGHT, REACHING THE CENTRAL LAKE HURON WATERS BY TUESDAY MORNING. 
EASTERLY WINDS WILL STRENGTHEN TODAY AS THIS SYSTEM APPROACHING, 
LEADING TO A PERIOD OF GALES OVER THE NORTH HALF OF LAKE HURON THIS 
AFTERNOON AND EVENING. THE SYSTEM WILL ALSO PRODUCE WIDESPREAD 
COVERAGE OF PRECIPITATION, PRIMARILY RAIN FROM SAGINAW BAY SOUTHWARD 
AND A WINTRY MIX TO THE NORTH. WIND WILL DIMINISH AS THE LOW MOVES 
THROUGH CENTRAL LAKE HURON OVERNIGHT AND TUESDAY. NORTHWEST WIND 
TRAILING THE SYSTEM COULD APPROACH GALES BRIEFLY TUESDAY AFTERNOON 
AND EVENING. WINDS WILL EASE BY WEDNESDAY AS WEAK HIGH PRESSURE 
BUILDS INTO THE REGION.

LHZ363-221600-
/O.CAN.KDTX.GL.W.0007.180122T1500Z-180123T0300Z/
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
956 AM EST MON JAN 22 2018

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WARNING. 

$$

LHZ361-362-230015-
/O.CON.KDTX.GL.W.0007.180122T1500Z-180123T0300Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
956 AM EST MON JAN 22 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE EAST WITH GUSTS UP TO 35 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JVC
918 
WHUS73 KDTX 222057
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
357 PM EST MON JAN 22 2018

...GUSTS TO NEAR GALES ON TUESDAY...

.LOW PRESSURE OVER IOWA WITH A WARM FRONT EXTENDING ACROSS CENTRAL 
MICHIGAN AND LAKE HURON IS PRODUCING STRONG EASTERLY FLOW ACROSS 
NORTHERN LAKE HURON. THIS FRONT WILL REMAIN NEARLY STATIONARY WITH 
LIGHTER SOUTHERNLY FLOW TO THE SOUTH. THE LOW PRESSURE WILL TRACK 
ALONG THE FRONT ACROSS LAKE HURON TUESDAY AFTERNOON. GUSTS TO NEAR 
GALES OR MARGINAL GALES WILL DEVELOP LATE TUESDAY AFTERNOON AND 
CONTINUE INTO TUESDAY NIGHT ACROSS ALL OF LAKE HURON. WINDS AND 
GUSTS WILL DECREASE BY WEDNESDAY AND REMAIN RELATIVELY LIGHT THROUGH 
THE REST OF THE WEEK. ANOTHER INCREASE IN WINDS WILL COME FOR THE 
WEEKEND.

LHZ361-362-222200-
/O.CAN.KDTX.GL.W.0007.000000T0000Z-180123T0300Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
357 PM EST MON JAN 22 2018

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WARNING. 

$$

JVC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 21, 3:32 PM EST, 15 minutes earlier.

Area forecast discussion, Jan 21, 3:32 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
332 PM EST Sun Jan 21 2018

.DISCUSSION...

Dense fog conditions have come down this afternoon across the I-96
corridor aside from one or two locations, but visibility trends
continue to improve. A saturated boundary layer from a surge of
moisture in the 850-925 mb layer has lifted northward allowing these
foggy conditions to continue throughout the day with the diurnal
component not really having an affect on the remaining fog. Some
lower visibilities remain across the area, but have stayed above
dense fog criteria. Lack of forcing throughout the column with broad
moist isentropic under southwesterly flow should keep any
precipitation that does occur to light rain or drizzle. Afternoon
high temperatures expected top out in the lower 40s for the majority
of southeast Michigan under overcast skies.

Dynamic closed low-mid level circulation will eject into the Central
Plains tonight and will eventually lead to height falls and the
advancement of the warm front northward tomorrow morning. Conditions
overnight will be similar to last night with fog and light
rain/drizzle remaining in the forecast. Fog will need to be
monitored again overnight for any develop of dense fog along and
north of the warm front. The warm front has potential to remain
south of the state through late tomorrow morning until the low
pressure system moves closer to drive it northward. This would keep
any dense fog potential along and south of I-69. There is a very
small potential for some freezing drizzle/rain across portions of
the Thumb, however the window of time for this to occur remains
small. Temperatures have been coming in above guidance, which would
keep temperatures at or above freezing and remove minor freezing
precipitation potential. Confidence is too low at this time to
include any meaningful ice accumulation in these areas for this
afternoons forecast. However, we will continue to monitor the
northern Thumb with the easterly wind component potentially bringing
in some cooler air that could allow temperatures to dip slightly
below freezing.

Widespread rainfall is expected tomorrow as the dynamic low pressure
system nears the Great Lakes. Plenty of forcing coincided with ample
moisture with a tongue of theta-e stretching northward into
southeast Michigan will allow some heavier rainfall at times during
the Monday period. Would not be surprised to hear a rumble of
thunder with the convective nature of this event, but will leave
mention of any thunder out for now. There looks to be a lull in
precipitation as the dry slot moves in during the overnight period
on Monday, but it looks like the time frame will be brief enough to
not include any major drop in PoPs during this time.

The low pressure system will drift right over Michigan overnight
Monday through Tuesday morning. The associated vorticity advection
and frontal convergence will result in continued precipitation
chances Tuesday morning. Cold air advection will occur on the back
side of this system with 925mb and 850mb temperatures around
negative 10C by Tuesday night. Will maintain the rain/snow mix in
the forecast for Tuesday as temperatures are not anticipated to get
cold enough through the entire column to support snowfall that would
lead to much accumulation. Best shot to see any minor snowfall
accumulation at this time would be in the Thumb and Saginaw Valley.

Upper-level troughing and embedded short-waves will bring cloudy
skies across SE MI throughout Wednesday as temperatures hover right
around the seasonal normal across the Metro region, with highs
peaking in the upper 20s to lower 30s. A weak cold front will allow
for cooler temperatures across the Tri-Cities to Thumb region, with
highs peaking in the low to mid-20s. Despite forcing from the cold
front and upper-level dynamics supporting vertical motion, lack of
significant moisture in the atmosphere will hold off precipitation
chances throughout the day. An amplified upper-level ridge and
associated surface high pressure system is then expected to push
across the eastern third of the U.S. Thursday into Friday, which
will bring dry conditions to region and will act to scour out
some cloud cover for both days.

The next chance for widespread precipitation will move in Saturday
through Sunday as low pressure pushes northeast from MN to roughly
northern Lake Superior, although it is worth noting that several
model discrepancies currently exist, which will have implications on
precipitation regarding timing and intensity. All models have moved
the low pressure north relative to yesterday's 12Z suite, which
increases confidence of a rain solution for any precipitation seen
throughout Saturday morning. Internal blended surface temperature
output and the GEM surface temperature does display temperatures
around or just above the freezing mark for the Tri-Cities to Thumb
area, so it's possible that precipitation would be more a wintry mix
for Saturday morning, before transitioning to rain for the
afternoon. Major discrepancies can been seen between long-range
model runs regarding precipitation timing and intensity through the
weekend. The GFS starts precipitation chances off early Saturday
morning, with definitive rain chances continuing into Saturday
evening. The ECMWF and even GEM runs hold off on significant
precipitation chances until Saturday afternoon, with precipitation
continuing well into Sunday as a second weak low pushes northeast
across the Ohio Valley. Any precipitation that manages to hold on
through Sunday morning and afternoon would transition into snow as a
strong cold front swings through Michigan. Overall, precipitation is
expected throughout the weekend, however, additional convergence
will be needed between model runs to pinpoint timing.

&&

.MARINE...

A weak cold front stalled near the north shore of Lake Huron will
settle slowly southward tonight and then merge with a warm front
over central portions of the lake during Monday. This will occur as
low pressure strengthens over Iowa and cause easterly wind to
increase considerably over the north half of Lake Huron during
Monday afternoon and evening, and a gale warning is now in effect
during this time. The system will also produce widespread coverage
of precipitation, primarily rain from Saginaw Bay southward and a
wintry mix to the north. Wind will diminish as the low moves through
central Lake Huron Monday night and Tuesday. Northwest wind trailing
the system could approach gales briefly Tuesday night followed by
weak high pressure Wednesday.

&&

.HYDROLOGY...

Scattered rain showers will become widespread late tonight and then
last through Monday as a large low pressure system develops over
Iowa and draws very mild air into the region. The rain and mild air
will combine to melt any remaining snow cover while the ground
remains mostly frozen. Efficient runoff from both the melting snow
and rainfall could result in ponding of water on roads and other
prone areas. Rivers, creeks and streams around the region could also
become elevated due to runoff. Total rainfall is expected to be
around 1 inch from late tonight through Monday night with most
falling during the day Monday.

&&

.PREV DISCUSSION...
Issued at 1257 PM EST Sun Jan 21 2018

AVIATION...

A warm front strengthening near the Ohio border will dictate poor
aviation conditions during the afternoon through tonight and into
Monday. There will be some variation from the DTW area northward to
MBS depending on how far north the front can reach. It is possible
that stronger easterly flow north of the front will produce better
visibility conditions toward MBS but likely still IFR under stratus
while LIFR remains solid at PTK through the DTW corridor. At this
point, expect temperature to be near but above freezing at MBS and
well above freezing from FNT southward, so little to no icing is
expected as coverage of precipitation increases tonight. The warm
front will be slow to move northward while the center of low
pressure remains south of Chicago, however surface pressure falls
over central Lake Michigan will help draw the front northward Monday
morning keeping FNT to MBS in LIFR until afternoon.

For DTW... Stratus and fog will struggle to hold IFR during the
afternoon and then settle back into LIFR tonight through mid Monday
morning. This will be due to the strengthening warm front and
increasing easterly flow from vicinity of Lake Erie, and then
augmented by increasing coverage of rain showers overnight. The
forecast leans toward slower timing on the front moving north of DTW
and maintains IFR into Monday afternoon.

/DTW THRESHOLD PROBABILITIES...

* High for ceiling 5000 ft or less through Monday.

* Moderate for visibility less than 1/2 mile.

* Moderate for ceiling 200 feet or less.

* High for rain as precipitation type tonight and Monday.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Gale Warning from 10 AM to 10 PM EST Monday for LHZ361>363.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...AA/AM
MARINE.......BT
HYDROLOGY....BT
AVIATION.....BT

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jan 21, 3:45 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
345 PM EST Sun Jan 21 2018

MIZ047-048-053-060>063-068>070-075-076-082-083-222045-
Midland-Bay-Saginaw-Shiawassee-Genesee-Lapeer-St. Clair-Livingston-
Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
345 PM EST Sun Jan 21 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-222045-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
345 PM EST Sun Jan 21 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A Gale Warning is in effect Monday afternoon through early Monday
night. Refer to the latest marine forecast details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ049-054-055-222045-
Huron-Tuscola-Sanilac-
345 PM EST Sun Jan 21 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

The is a very low potential for a period of light freezing rain or
drizzle late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AA

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 8:35 AM ESTDense Fog AdvisoryDTXLenawee, Monroe, Washtenaw, Wayne4 hr
Jan 21, 5:11 PM ESTDense Fog AdvisoryDTXLenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more11 hr

Nearby

Gale Warnings in Michigan, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.